Exponential stability of solutions to delay difference equations with periodic coefficients

G. V. Demidenko, D. S. Baldanov

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

Abstract

In the paper,we consider systems of linear delay difference equations with periodic coefficients. We establish sufficient conditions for the asymptotic stability of the zero solution to the systems and obtain estimates of the stabilization rate of solutions at infinity.When obtaining the resultsweuse a discrete analog ofLyapunov- Krasovskii functional.

Original languageEnglish
Title of host publicationContinuum Mechanics, Applied Mathematics and Scientific Computing
Subtitle of host publicationGodunov's Legacy: A Liber Amicorum to Professor Godunov
PublisherSpringer International Publishing AG
Pages93-100
Number of pages8
ISBN (Electronic)9783030388706
ISBN (Print)9783030388690
DOIs
Publication statusPublished - 3 Apr 2020

OECD FOS+WOS

  • 1.03 PHYSICAL SCIENCES AND ASTRONOMY
  • 1.01 MATHEMATICS
  • 2.05 MATERIALS ENGINEERING

Fingerprint

Dive into the research topics of 'Exponential stability of solutions to delay difference equations with periodic coefficients'. Together they form a unique fingerprint.

Cite this